# SDR HNAA2016050600131

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 51,255 hours, 61,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AND APU RUNNING WITH EMERGENCY LIGHTS SWITCHED OFF, EMERGENCY LIGHTS STAYED ON.  NO HISTORY, PD/PU SYS, OPS CHECK GOOD.  ACFT OK FOR SERVICE.
